Okay... so I posted a few months ago about figuring out what was wrong with me... Effexor XR withdrawals. Once I figured that out (on my own; doctors just don't have a clue sometimes), I have taken it everyday without fail just so I do not feel that way again! Is there anyone else out there that is still taking it daily that gets the brain "zaps" waking up in the morning? Of feels some of the similar withdrawal symptoms upon waking up? Grrr... I think it is time to take to a specialist about weaning off. And I really mean someone who KNOWS what they are doing. This is terrible! How can I get out of this. View Thread
Holy cow! It is so good to see that I am not alone. It took me months and a few doctor visits to find out on my own what was wrong with me! Withdrawals! Yikes! I couldn't believe it. Once I figured it out, I called my doctor immediately, and confirmed that what I was feeling was from missing even 1-day! She said even just a few hours and you start to feel the symptoms. Exactly what you described is exactly what I was feeling. I was dead to the world. All I wanted to do was sleep because I felt so miserable. I felt sick. Flu-like. Vertigo feeling. Dizzy! and my head was feeling fuzzy with "zaps" radiating/pulsating through my head. I felt so nauseous and just disoriented. I haven't missed a pill in over 3-months and have been doing great! I NEVER want to feel that way again. EVER!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.